How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Josh Your Own Question
Dr. Josh
Dr. Josh, Doctor
Category: Health
Satisfied Customers: 4103
Experience:  Practicing Physician, Family Physician for 7 years
6740150
Type Your Health Question Here...
Dr. Josh is online now
A new question is answered every 9 seconds

Could Simvastatin and Cumedin cause urinary bleeding

Customer Question

Could Simvastatin and Cumedin cause urinary bleeding
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Josh replied 7 years ago.

Hello.

As such no side effect of simvastin is associated with bleeding.

But blood in your urine can be due to Coumadin .

Coumadin is an anticoagulant (blood thinner).

It reduces the formation of blood clots, and can cause bleeding in urine.

 

Please get it evaluated and get management accordingly. please rush to doctor asap.

 

 

If this has been helpful, please click the green "Accept" button below. Bonus given for helpful answers are greatly appreciated.

Customer: replied 7 years ago.
Thanks for our your answer....I hate to see my Dad poked and prodded with cameras up his urinary track when he is 83. He is already scheduled for that test along with a xray of his bladder. Thanks for your info....
Expert:  Dr. Josh replied 7 years ago.

Yes, you should get it evaluated from doctor.

Management will be advised after evaluation.

 

If this has been helpful, please click the green "Accept" button below. Bonus given for helpful answers are greatly appreciated.